2011 journal article
On the parameterized complexity of the Multi-MCT and Multi-MCST problems
Journal of Combinatorial Optimization, 21(2), 151–158.
By: W. Chen, M. Schmidt & N. Samatova
2010 journal article
Inapproximability results for equations over infinite groups
Theoretical Computer Science, 411(26-28), 2513–2519.
By: W. Chen, D. Yin & Z. Chen
2009 journal article
On parameterized complexity of the Multi-MCS problem
Theoretical Computer Science, 410(21-23), 2024–2032.
Open access is the free, immediate, online availability of research
articles. Making your research open access allows researchers across
to globe read and interact with your work which may increase citations
to your work.
For more information on open access and how you can increase your research impact, contact
the Copyright & Digital Scholarship Center (CDSC)